Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The cohomology of compact abelian groups

Authors: Karl Heinrich Hofmann and Paul S. Mostert
Journal: Bull. Amer. Math. Soc. 74 (1968), 975-978
MathSciNet review: 0232382
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. 57 (1953), 115-207. MR 51508
  • 2. K. H. Hofmann, Categories with convergence, exponential functors, and the cohomology of compact abelian groups, Math. Z. 104 (1968), 106-144. MR 228615
  • 3. K. H. Hofmann and P. S. Mostert, The cohomology of finite and compact abelian groups (to appear).
  • 4. D. Husemoller, Fibre bundles, McGraw-Hill, New York, 1966. MR 229247
  • 5. T. Petrie, The Eilenberg-Moore, Rothenberg-Steenrod spectral sequence for K-theory, Proc. Amer. Math. Soc. 19 (1968), 193-194. MR 221510

Additional Information


American Mathematical Society